# SDR UIEA9505

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Engine: Ge CF650E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 9039M45P07
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT EXPERIENCED FLAME OUT NR 2 ENGINE TWO HOURS OUT OF ANCHORAGE.  PER CREW ALL PARAMETERS DROPPED OFF AND ENGINE SHUT DOWN.  ATTEMPTED RESTART UNSUCESSFUL.  RETURNED TO ANCHORAGE WITH UNEVENTFUL LANDING.  ACCOMPLISH AIRCRAFT HARD LANDING INSPECTION MM 5-51-05 AND ENGINE TROUBLESHOOTING MM 71-00-42.  REPLACED MAIN ENGINE CONTROL AND FUEL PUMP.  PERFORM GROUND MAX POWER ASSURANCE RUN ENGINE OPERATIONS NORMAL.  (M)
